Dr Jason POLAK

Research Fellow

School of Mathematics and Statistics

  • Room: G02
  • Building: Peter Hall Building
  • Campus: Parkville Campus

Recent Publications

  • J. Polak. A cotriple construction of a simplicial algebra used in the definition of higher chow groups. Theory and Applications of Categories, 31, 384-387, 2016.

  • Jason KC Polák, J. Polak. Exposing relative endoscopy in unitary symmetric spaces. Research in the Mathematical Sciences, 2, 2015. doi: 10.1186/s40687-015-0024-y.

  • M. Aitkin, J. Polak, Various authors. Contributed Discussion on Article by Muller and Mitra. Bayesian Analysis, 8, 323-356, 2013. doi: 10.1214/13-BA811D.

  • J. Polak, DT Wise. Polygonal $mathcal{VH}$ complexes. Publicacions Matemàtiques, 57, 421-428, 2013. doi: 10.5565/PUBLMAT_57213_07.

View all